Vol. 13, No. 5, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Global existence for the derivative nonlinear Schrödinger equation with arbitrary spectral singularities

Robert Jenkins, Jiaqi Liu, Peter Perry and Catherine Sulem

Vol. 13 (2020), No. 5, 1539–1578

We show that the derivative nonlinear Schrödinger (DNLS) equation is globally well-posed in the weighted Sobolev space H2,2(). Our result exploits the complete integrability of the DNLS equation and removes certain spectral conditions on the initial data required by our previous work, thanks to Zhou’s analysis (Comm. Pure Appl. Math. 42:7 (1989), 895–938) on spectral singularities in the context of inverse scattering.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

derivative nonlinear Schrödinger, inverse scattering, global well-posedness
Mathematical Subject Classification 2010
Primary: 35Q55, 37K15
Secondary: 35P25, 35R30
Received: 5 September 2018
Revised: 16 April 2019
Accepted: 31 May 2019
Published: 27 July 2020
Robert Jenkins
Department of Mathematics
Colorado State University
Fort Collins, CO
United States
Jiaqi Liu
Department of Mathematics
University of Toronto
Toronto, ON
Peter Perry
Department of Mathematics
University of Kentucky
Lexington, KY
United States
Catherine Sulem
Department of Mathematics
University of Toronto
Toronto, ON